MathSciNet Relay Station
MathSciNet bibliographic data
MR1346690 90C34
Hettich, R.; Still, G. Second order optimality conditions for generalized semi-infinite programming problems. Optimization 34 (1995), no. 3, 195–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement